But I am on 25 mg and have been for over 3 weeks now. Shouldn’t these symptoms have subsided a little by now?
I know increased anxiety and depression are side effects of starting Zoloft?
Question posted by Hysterical on 22 Dec 2020
Last updated on 23 December 2020
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and... decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
It is impossible to say, some sources say "weeks" for this to run it's course. If not better w/n the next week your doctor may agree it is time to stop, change, increase dose, etc. It is also impossible to say if Zoloft is creating the symptoms, or if it is just not working and you are having "normal" anxiety/depression
- Zoloft uses and safety info
- Zoloft prescribing info & package insert (for Health Professionals)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.